# SDR DALA2018100105799

- Difficulty date: September 27, 2018
- Submitted: October 1, 2018
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 50,742 hours, 23,297 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LP# 0760374) CORROSION FLOOR STRUCTURE WEB LOCATED BETWEEN FRAME 65 TO FRAME 66 AND STRINGER 23R AT AFT GALLEY AREA. REPLACED IAW SRM 51-42-11 AND DWG D53474250.
